MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN V-LOC 90; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC

COVIDIEN LP LLC NORTH HAVEN V-LOC 90; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Model Number VLOCM0345
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 04/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10 concomitant products: vlocm0345, vlocm0345 v-loc* 90 2-0 vio 23cm gs21 (lot#a3l2207vy) vlocm0345, vlocm0345 v-loc* 90 2-0 vio 23cm gs21 (lot#a3l2207vy) vlocm0345, vlocm0345 v-loc* 90 2-0 vio 23cm gs21 (lot#a3l2207vy) vlocm0345, vlocm0345 v-loc* 90 2-0 vio 23cm gs21 (lot#a3l2207vy) vlocm0345, vlocm0345 v-loc* 90 2-0 vio 23cm gs21 (lot#a3l2207vy) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during a open procedure, when suturing the subcutaneous skin, the needle detached from the suture and the needle fell into the patient's cavity along with the needle driver for all six sutures used.The needle was retrieved with a grasper.There was minimal damage on the patient but unnecessary additional bites from the initial needle had to be taken due to using new strands.

Brand Name
V-LOC 90
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
Manufacturer (Section G)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key19227674
Report Number1219930-2024-01943
Device Sequence Number5919406
Product Code GAM
UDI-Device Identifier10884521132528
UDI-Public10884521132528
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K100257
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVLOCM0345
Device Catalogue NumberVLOCM0345
Device Lot NumberA3L2207VY
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2024
Initial Report FDA Received Date05/02/2024
Date Device Manufactured11/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient SexFemale